# SDR AU000562

- Difficulty date: June 17, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Faulty
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKSHAFT DEFECTIVE. FOUND DURING INSPECTION AND CORE SAMPLING IAW AD/CON/80.
